# SDR UPS04142018

- Difficulty date: March 4, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 2,125 hours, 1,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Tail Jack Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT LOWER FUSELAGE, DENT IN FUSELAGE SKIN, FWD OF TAIL JACK PAD.  FOUND DENT OUT OF LIMITS; MAT ID DOUBLER 2024-T3.071 PO 424146.8; FABBED DOUBLER; ALODINED & PRIMED; INSTALLED DOUBLER; ALL IAW A300-600 SRM 53-10-12, 51-21-10.
